# SDR C2XA02TY038

- Difficulty date: February 21, 2002
- Submitted: February 21, 2002
- Operation: Air carrier
- Aircraft: N29515
- Make and model: Emb EMB-135LR
- Aircraft serial: 145309
- Aircraft time: 3,027 hours, 2,598 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Beam
- Part number: 14522460009
- Part serial: NA
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS, During a scheduled 1C inspection, corrosion was found on the forward center omega beam galley area. Maintenance removed corrosion and replaced affected rivits, alodined and primed. I/A/W-EMB-135/145-CPM-51-21-05 & 06. Repair procedure was satisfactory and aircraft will be released upon complection of inspection.
